Turkish Journal of Mathematics
In this paper, we introduce bi-periodic~incomplete~Horadam numbers as a natural generalization of incomplete Horadam numbers. We study their basic properties and provide recurrence relations. In particular, we derive the generating function of these numbers.
Fibonacci sequence, Horadam sequence, bi-periodic Horadam sequence, bi-periodic incomplete Horadam sequence
TAN, ELİF; DAĞLI, MEHMET; and BELKHIR, AMINE
"Bi-periodic incomplete Horadam numbers,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/10